BibTeX record journals/asy/JiangWZ15

download as .bib file

@article{DBLP:journals/asy/JiangWZ15,
  author    = {Jie Jiang and
               Hao Wu and
               Songmu Zheng},
  title     = {Global existence and asymptotic behavior of solutions to a chemotaxis-fluid
               system on general bounded domains},
  journal   = {Asymptotic Analysis},
  volume    = {92},
  number    = {3-4},
  pages     = {249--258},
  year      = {2015}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics